# SDR REXA2015050800500

- Difficulty date: May 8, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 18,520 hours, 11,892 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584ET CHAFED.  OLD PANEL IS OUT OF LIMITS.  DRILLED NEW PANEL & TOP COATED IAW SRM 51-40-11, 57-52-01, 51-25-01 TO BE INSTALLED ON PANEL.  OPENING & CLOSING CARD 9 OF 15.
